MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG SPRUNG RESERVOIR-SET M.DISTALEM KATHETER; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG SPRUNG RESERVOIR-SET M.DISTALEM KATHETER; HYDROCEPHALUS MANAGEMENT
Model Number FV046T
Medical Device Problem Codes Mechanical Problem (1384); Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 03/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer evaluation: investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
It was reported to miethke that a sprung reservoir (part # fv046t) was implanted during a procedure performed on (b)(6) 2021.According to the complainant, the sprung reservoir malfunctioned.The patient underwent a revision procedure on (b)(6) 2021.The complaint device will be returned to the manufacturer for evaluation.No patient complications were reported as a result of the revision procedure.Patient informations: age: (b)(6) years; gender: female.Same patient/event: medwatch#3004721439-2021-00067.
 
Additional Manufacturer Narrative
Investigation: visual inspection: the following observations were made during the visual inspection: deposits within the reservoir.Permeability test: the test showed that the sprung reservoir is permeable.Results: based on our investigation results, we cannot identify a deviation of the function.However, we assume that the significant deposits found within the reservoir may have temporarily caused the functional impairment.Deposits caused by natural substances in the cerebrospinal fluid, such as protein, blood or tissue particles, are among the known and unavoidable risks and side effects of hydrocephalus therapy.Small amounts of non-visible deposits/proteins might compromise the integrity of the valves or reservoirs.We can exclude a defect at the time of release.All products met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.This case is connected to 3004721439-2021-00067.

Brand Name
SPRUNG RESERVOIR-SET M.DISTALEM KATHETER
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
MDR Report Key11645019
Report Number3004721439-2021-00074
Device Sequence Number2982157
Product Code JXG
UDI-Device Identifier04041906131395
UDI-Public4041906131395
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K110206
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberFV046T
Device Catalogue NumberFV046T
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2021
Supplement Date Received by Manufacturer05/26/2021
Initial Report FDA Received Date04/09/2021
Supplement Report FDA Received Date06/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR